# SDR DALA2015032602406

- Difficulty date: March 22, 2013
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 91,111 hours, 43,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF BS 1720, S29R- S29L, CORRODED. REPAIRED IAW PRI 513046, REV 0-3. FINAL ERA 513046-14, REV B MATCHES PRI 513046-14, REV 0-3.
